Initial and boundary value problems for n -th order difference equations

Ravi P. Agarwal

Mathematica Slovaca (1986)

  • Volume: 36, Issue: 1, page 39-47
  • ISSN: 0139-9918

How to cite


Agarwal, Ravi P.. "Initial and boundary value problems for $n$-th order difference equations." Mathematica Slovaca 36.1 (1986): 39-47. <>.

author = {Agarwal, Ravi P.},
journal = {Mathematica Slovaca},
keywords = {shooting methods; existence; uniqueness; nonlinear difference equation},
language = {eng},
number = {1},
pages = {39-47},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Initial and boundary value problems for $n$-th order difference equations},
url = {},
volume = {36},
year = {1986},

AU - Agarwal, Ravi P.
TI - Initial and boundary value problems for $n$-th order difference equations
JO - Mathematica Slovaca
PY - 1986
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 36
IS - 1
SP - 39
EP - 47
LA - eng
KW - shooting methods; existence; uniqueness; nonlinear difference equation
UR -
ER -


  1. AGARWAL R. P., On multi-point boundaгy value pгoblems for diffeгence equations, J. Math. Anal. Appl. (to appear) 
  2. AGARWAL R. P., Initial-value methods foг discrete boundary value pгoblems, J. Math. Anal. Appl. (to appear) 
  3. AGARWAL R. P., Computational methods for discrete boundaгy value pгoblems, Appl. Math. Comp. (to appeaг) 
  4. AGARWAL R. P., Diffeгence calculus with applications to diffeгence equations, Pгoc. Conf. ,,Geneгal Inequalities 4" Obeгwolfach (to appeaг) 
  5. AGARWAL R. P., Pгopeгties of solutions of higheг oгdeг nonlinear difference equations, An. Ati. Univ. "Al I. Cuza" Iasi (to appeaг) 
  6. AGARWAL R. P., On some new disсrete inequalities, Appl. Math. Comp. 7, 1980, 205-224. (1980) MR0594270
  7. AGARWAL R. P., Best possible length estimates foг nonlineaг boundaгy value pгoblems, Bull. Inst. Math. Acad. Sinica 9, 1981, 169-177. (1981) MR0625712
  8. BEYN W. J., Discгete Gгeen's functions and stгong stability pгopeгties of the finite diffeгence method, Applicable Anal. 14, 1982, 73-98. (1982) MR0678496
  9. ELOE P. W., Diffeгence equations and multipoint boundaгy value pгoblem, Pгoc. Ameг. Math. Soc. 86, 1982, 253-259. (1982) MR0667284
  10. ESSER H., Stability inequalities for discrete nonlinear two-point boundary value problems, Applicable Anal. 10, 1980, 137-162. (1980) Zbl0445.65078MR0575540
  11. GAINES R., Difference equations with boundary value problems for second order nonlinear ordinary differential equations, SIAM J. Num. Anal. 11, 1974, 411-433. (1974) MR0383757
  12. HARTMAN P., Difference equations, disconjugacy, principle solutions, Green's functions, complete monotonicity, Trans. Amer. Math. Soc. 246, 1978, 1-30. (1978) MR0515528
  13. PETERSON A. C., Existence-uniqueness for two-point boundary value problems for nth order nonlinear differencial equations, The Rocky Mountain Journal of Math. 7, 1977, 103-109. (1977) MR0454133
  14. ŠEDA V., Two remarks on boundary value problems for ordinary differential equations, J. Diff. Eqs. 26, 1977, 278-290. (1977) Zbl0419.34014MR0460771
  15. SFICAS Y. G., NTOUYAS S. K., A boundary value problem for nth' order functional differential equations, Nonlinear Analysis, TMA 5, 1981, 325-335. (1981) MR0607814

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.